# SDR SWIA200515413

- Difficulty date: August 2, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 20,603 hours, 30,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 778
- Condition: Discharged
- Location: Emergency Light
- Part time: 8,561 hours, 11,430 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUR CONSECUTIVE WHITE EMERGENCY FLOOR LIGHTS INOP.  REPLACED EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECK GOOD.
